# SDR HALA2019061200293

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 54 AT +Y450 IS CORRODED AT LOCATIONS: FR53.3+17".  CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 100.  DAMAGE DIMENSIONS: FR53.3+17? CORROSION LOCATED ON TANG VERTICAL AREA, MAX DEPTH= 0.152? AND SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND  ESTABLISH REMAINING THICKNESS. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 100 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5, CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 100 AND AIRBUS DWG F53326973 ISSUE A. JOB COMPLETE.
